The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Search results

Query: journal id: "physicalxreviewxb"

AuthorsF. Pollmann, E. Berg, A.M. Turner, M. Oshikawa
TitleSymmetry protection of topological phases in one-dimensional quantum spin systems
JournalPhysical Review B
Volume85
Year2012
Issue7
Pages075125-
ISSN10980121
FacultyFaculty of Science
Institute/dept.FNWI: Institute for Theoretical Physics (ITF)
AbstractWe discuss the characterization and stability of the Haldane phase in integer spin chains on the basis of simple, physical arguments. We find that an odd-S Haldane phase is a topologically nontrivial phase which is protected by any one of the following three global symmetries: (i) the dihedral group of π rotations about the x, y, and z axes, (ii) time-reversal symmetry Sx,y,z→−Sx,y,z, and (iii) link inversion symmetry (reflection about a bond center), consistent with previous results [ Phys. Rev. B 81 064439 (2010)]. On the other hand, an even-S Haldane phase is not topologically protected (i.e., it is indistinct from a trivial, site-factorizable phase). We show some numerical evidence that supports these claims, using concrete examples.
Document typeArticle
Download
Document finderUvA-Linker